# SDR AALA20121016005

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 94,317 hours, 19,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT CEILING AREA OF FORWARD CARGO BETWEEN STATIONS 742 TO 764 AT RIGHT BUTTLINE 40 CRACKED.  REMOVED AND REPLACED INTERCOSTAL PER AARD 53-30-00-1.
